# SDR HEEA954581

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Ejector
- Part number: 212061201012
- Condition: Defective
- Location: Rt Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIMPLES CRACKED OUT AT MOUNTING PLATE.  SEAL RETAINER BENT AND DISTORTED AND RIVETS IMPROPERLY INSTALLED.  TIME SINCE REPAIR 0:00.
